# SDR AALA202406051901

- Difficulty date: May 17, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 67,228 hours, 28,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 974 Lbl52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L2 DOOR ENTRY AREA SILL INNER CHORD (CREASE ANGLE) AT STA 974, LBL 52. REPLACED INNER CHORD PER AARD 51-00-05-1.
